MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH KIT, VYNTUS WALK; Oximeter

VYAIRE MEDICAL GMBH KIT, VYNTUS WALK; Oximeter
Catalog Number 28899-001
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained that the battery of the vyntus walk tablet is swollen.There was no patient involvement.
 
Additional Manufacturer Narrative
A visual inspection of the unit under test (uut) found the screen bulging at the center and separating from the tablet.The functional check revealed that the uut was attempted to be turned on but would not boot up.It was connected to a charger for 45 minutes and would not charge or boot up.It is determined that the battery is faulty and has swelled internally causing the screen to separate and is preventing the tablet from booting up and functioning.Therefore the complaint could be confirmed and the root cause can be attributed to the swelling faulty battery.The broken tablet was replaced.The risk evaluation results in a risk acceptance level of a medium acceptable health risk.

Brand Name
KIT, VYNTUS WALK
Common Device Name
Oximeter
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
2402760001
MDR Report Key19526927
Report Number9615102-2024-00147
Device Sequence Number7680917
Product Code DQA
UDI-Device Identifier54250892904899
UDI-Public(01)54250892904899
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142959
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28899-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown